MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX LOCKING CAP; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX LOCKING CAP; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.632.000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product codes mnh, mni, kwq, kwp.Occupation: initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during a posterior lumbar fusion revision surgery, a matrix screwdriver shaft stardrive broke in the matrix locking cap.The broken screwdriver tip was stuck in the locking cap.The screwdriver tip could not be removed, so the surgeon had to cut the rod to remove the screw.There was a forty-five to sixty (45-60) minute delay in the procedure.The procedure was successfully completed.This report is for one (1) ti matrix locking cap.This is report 2 of 2 for (b)(4).This (b)(4) captures the intra-op event which involves the matrix screwdriver shaft stardrive that broke in the matrix locking cap while (b)(4) captures the post-op event involving the adjacent level disease.

Brand Name
TI MATRIX LOCKING CAP
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8394937
Report Number2939274-2019-56837
Device Sequence Number19564580
Product Code NKB
UDI-Device Identifier10705034744964
UDI-Public(01)10705034744964
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.632.000
Device Catalogue Number04.632.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;